# SDR AALA201612219005

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 49,780 hours, 23,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 1R DOOR SLIDE WILL NOT ARM. MAINTENANCE ADJUSTED EMERGENCY CONTROL HANDLE PROXIMITY SWITCH PER AMM 52-71-00.
